# SDR SWIA2020031049213

- Difficulty date: January 7, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N821SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15109
- Aircraft time: 33,931 hours, 21,325 cycles
- System (JASC): 5240 · Service Doors
- Part: Nut Plate
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORRODED NUTPLATE ON SERVICE DOOR, INSIDE OF THE FWD SIDE FRAME AT THE SECOND FROM THE TOP, STOP BRACKET (MARKED)    (C-CHECK) RO 3/6/2020   REMOVE CORRODED NUTPLATE AND INSTALLED NEW P/N MS21075L4 NUTPLATE.  REF. CRJ 900 SRM. PERFORMED OPS TEST OF THE GALLEY SERVICE DOOR PER CRJ-900 AMM TASK. OPS TEST GOOD.
